JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 116
Strengthened Cauchy-Schwarz and Hölder Inequalities

    Authors: J. M. Aldaz,  
    Keywords: Strengthened Cauchy-Schwarz, Strengthened Hölder inequality.  
    Date Received: 07/11/2009  
    Date Accepted: 14/12/2009  
    Subject Codes:

26D99, 65M60.

    Editors: Sever S. Dragomir,  

We present some identities related to the Cauchy-Schwarz inequality in complex inner product spaces. A new proof of the basic result on the subject of strengthened Cauchy-Schwarz inequalities is derived using these identities. Also, an analogous version of this result is given for strengthened Hölder inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login